# SDR DALA1104019886

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,582 hours, 59,914 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rws 285.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE/INSTALL DAMAGED FORMED RIB, RT WING STA XOS 285.2.  REMOVED RT WING RIB STA XOS 285.2.  REPAIRED RIB IAW SHOP ORDER DG1292.  INSTALLED RT WING RIB STA XOS 285.2 IAW DWG 9919307.
